# SDR 2002UALA01604

- Difficulty date: October 20, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 807 STRINGER 17R HAS BLENDED AREA WITH EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  SKIN REPAIR.
